Volume 4, Issue 1
On the Generalized System of Ferro-magnetic Chain with Gilbert Damping Term

Tan Shaobin

DOI:

J. Part. Diff. Eq.,4(1991),pp.1-20

Published online: 1991-04

Preview Full PDF 186 718
Export citation
  • Abstract

In this paper we have established the existence of global weak solutions and blow-up properties for the generalized system of ferro-magnetic chain with Gilbert damping term by means of Galerkin method and concavity argument. In addltion, the convergence as α → 0 and ε → 0 have also been discussed.

  • Keywords

existence blow-up asymptotic behavior

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-4-1, author = {Tan Shaobin}, title = {On the Generalized System of Ferro-magnetic Chain with Gilbert Damping Term}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {1}, pages = {1--20}, abstract = { In this paper we have established the existence of global weak solutions and blow-up properties for the generalized system of ferro-magnetic chain with Gilbert damping term by means of Galerkin method and concavity argument. In addltion, the convergence as α → 0 and ε → 0 have also been discussed.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5757.html} }
TY - JOUR T1 - On the Generalized System of Ferro-magnetic Chain with Gilbert Damping Term AU - Tan Shaobin JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 20 PY - 1991 DA - 1991/04 SN - 4 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5757.html KW - existence KW - blow-up KW - asymptotic behavior AB - In this paper we have established the existence of global weak solutions and blow-up properties for the generalized system of ferro-magnetic chain with Gilbert damping term by means of Galerkin method and concavity argument. In addltion, the convergence as α → 0 and ε → 0 have also been discussed.
Tan Shaobin. (1970). On the Generalized System of Ferro-magnetic Chain with Gilbert Damping Term. Journal of Partial Differential Equations. 4 (1). 1-20. doi:
Copy to clipboard
The citation has been copied to your clipboard